Tsukuba Journal of Mathematics

On four-manifolds fibering over surfaces

Alberto Cavicchioli, Friedrich Hegenbarth, and Dusan Repovs

Full-text: Open access

Abstract

We study closed connected topological or smooth 4-manifolds fibering over a surface in terms of classifying spaces, characteristic classes, and intersection forms.

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 333-342.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163584

Digital Object Identifier
doi:10.21099/tkbjm/1496163584

Mathematical Reviews number (MathSciNet)
MR1650733

Zentralblatt MATH identifier
0926.57024

Citation

Cavicchioli, Alberto; Hegenbarth, Friedrich; Repovs, Dusan. On four-manifolds fibering over surfaces. Tsukuba J. Math. 22 (1998), no. 2, 333--342. doi:10.21099/tkbjm/1496163584. https://projecteuclid.org/euclid.tkbjm/1496163584


Export citation